Alert archive / New Mexico / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 140, NWS Albuquerque, NM

June 5, 2017Guadalupe County, Lincoln County, Torrance County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 5, 2017, 4:59 PM MDT for Guadalupe County, Lincoln County, Torrance County, New Mexico. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 5, 2017, 4:59 PM MDT (22:59 UTC)
Expired
Jun 5, 2017, 5:42 PM MDT
In force
43 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Guadalupe County, NM, Lincoln County, NM, Torrance County, NM

The radar

The Holloman AFB radar (KHDX), 156 km from the middle of the area, began a volume at 23:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.0 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2017-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 42 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2017-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
42 J/kg
Mixed-layer CIN
-345 J/kg
Mixed-layer LCL
2104 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

952 
WUUS55 KABQ 052259
SVRABQ
NMC019-027-057-060000-
/O.NEW.KABQ.SV.W.0140.170605T2259Z-170606T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
459 PM MDT MON JUN 5 2017

The National Weather Service in Albuquerque has issued a

* Severe Thunderstorm Warning for...
  North central Lincoln County in central New Mexico...
  Southwestern Guadalupe County in east central New Mexico...
  Southeastern Torrance County in central New Mexico...

* Until 600 PM MDT.

* At 458 PM MDT, a severe thunderstorm was located 15 miles northeast
  of Corona, moving southeast at 15 mph.

  HAZARD...60 mph wind gusts and half dollar size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Duran.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

&&

LAT...LON 3438 10552 3450 10536 3431 10506 3409 10536
TIME...MOT...LOC 2258Z 316DEG 12KT 3439 10538 

HAIL...1.25IN
WIND...60MPH
 
$$

44
3 follow-up statements
672 
WWUS55 KABQ 052309
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
509 PM MDT MON JUN 5 2017

NMC019-027-057-060000-
/O.CON.KABQ.SV.W.0140.000000T0000Z-170606T0000Z/
Lincoln-Guadalupe-Torrance-
509 PM MDT MON JUN 5 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR NORTH CENTRAL LINCOLN...SOUTHWESTERN GUADALUPE AND SOUTHEASTERN
TORRANCE COUNTIES...

At 508 PM MDT, a severe thunderstorm was located 16 miles northeast
of Corona, moving southeast at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

This severe thunderstorm will remain over mainly rural areas of north
central Lincoln...southwestern Guadalupe and southeastern Torrance
Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3438 10552 3446 10530 3431 10506 3409 10536
TIME...MOT...LOC 2308Z 316DEG 12KT 3436 10535 

HAIL...1.00IN
WIND...60MPH
 
$$

44
504 
WWUS55 KABQ 052334
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
534 PM MDT MON JUN 5 2017

NMC019-027-057-060000-
/O.CON.KABQ.SV.W.0140.000000T0000Z-170606T0000Z/
Lincoln-Guadalupe-Torrance-
534 PM MDT MON JUN 5 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR NORTH CENTRAL LINCOLN...SOUTHWESTERN GUADALUPE AND SOUTHEASTERN
TORRANCE COUNTIES...

At 532 PM MDT, a severe thunderstorm was located 18 miles east of 
Corona, moving southeast at 15 mph. The storm split into two 
separate storms with the strongest storm moving from southwest 
Guadalupe into northeast Lincoln Counties.

HAZARD...60 mph wind gusts and quarter size hail are still possible. 
         
SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

This severe thunderstorm will remain over mainly rural areas of north
central Lincoln...southwestern Guadalupe and southeastern Torrance
Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3431 10548 3443 10526 3431 10506 3409 10536
TIME...MOT...LOC 2332Z 316DEG 12KT 3430 10528 

HAIL...1.00IN
WIND...60MPH
 
$$

44
061 
WWUS55 KABQ 052342
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
542 PM MDT MON JUN 5 2017

NMC019-027-057-052351-
/O.CAN.KABQ.SV.W.0140.000000T0000Z-170606T0000Z/
Lincoln-Guadalupe-Torrance-
542 PM MDT MON JUN 5 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL LINCOLN...
SOUTHWESTERN GUADALUPE AND SOUTHEASTERN TORRANCE COUNTIES IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning has been cancelled.  However small hail, gusty
winds and heavy rain are still possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Albuquerque.

LAT...LON 3431 10548 3443 10526 3431 10506 3409 10536
TIME...MOT...LOC 2336Z 316DEG 12KT 3429 10527 

$$

44

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 3:27 PM MDT, 1 hour 32 minutes earlier.

Area forecast discussion, Jun 5, 3:27 PM MDT, 1 hour 32 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
327 PM MDT Mon Jun 5 2017

.SYNOPSIS...
Low level moisture will continue to seep under the upper level ridge
through Wednesday. Showers and thunderstorms are expected to continue
daily through Wednesday, with the potential for at least a few strong
or severe storms each day across the eastern plains. Storm coverage
should increase daily across the west as well, but a mix of wet and
dry storms will be the rule. Drier conditions will begin to move in
on Thursday and moreso Friday and over the weekend. Dry and windy
conditions look to return Saturday and Sunday.

&&

.DISCUSSION...
Showers and thunderstorms have erupted along and just east of the
central mountain chain this afternoon. This storms are expected to
continue to roll off the high terrain toward the southeast through
the evening. LAPS analysis is showing between 500 and 1000 J/KG of
CAPE (locally higher) which will allow for a few storms to produce
hail up to the size of quarters. Strong and gusty winds will also be
a threat from these storms. Meanwhile, west of the central mountain
chain, a few storms developed early this afternoon which have since
dissipated and sent out outflow boundaries. These outflow boundaries
will continue to collide, but the lack of moisture is limiting
additional thunderstorm development.

Overnight, the storms should sent a boundary westward through the
gaps of the central mountain chain which will help moisten low
levels to the ContDvd.

On Tuesday, conditions look to be even more conducive for strong to
severe storms across eastern NM, and a few more storms across the
west thanks to the low level moisture influx. Increasing moisture
across the plains will allow for CAPE values btw 500-1500 J/KG, and
wind shear will increase as well. Like today, expect storms to
develop along or just east of the Central Mtn Chain, then roll off
the mountains toward the southeast. Another boundary should surge
westward on Tuesday evening, again replenishing moisture across the
Rio Grande Valley and points westward.  The moisture is expected to
make it at least to the ContDvd again, if not further. Then on
Wednesday, rinse and repeat. Strong to severe storms will return to
the plains, with a mix of wet and dry storms across the west. The
amount of severe weather will depend on how worked over the
atmosphere will be from the day prior, and how many debris clouds
there are.

Thursday will begin the transition into drier weather. The upper
level ridge that moisture has been seeping under will begin to break
down allowing dry air to move in from the west. That said, still
looks like there will be a fair amount of shower and thunderstorm
activity across southern and eastern portions of the state. Could
see a strong storm or two as well.

Drier air will push further into the state on Friday, limiting
thunderstorm chances further. Isolated storms are not out of the
question.  If the moisture is slower to move out, could see a bit
more storm coverage.

Over the weekend, dry southwesterly flow will move over NM. Dry and
windy conditions will return to the Land of Enchantment. Critical
fire weather conditions will be possible, discussed in more detail
below.

34

&&

.FIRE WEATHER...
Low level flow is becoming more east/southeast across eastern NM
today while an upper high consolidates over southwestern NM. This is
allowing for increased coverage of showers and storms along and east
of the central mt chain today. Storms will move southeast and be
capable of brief rain with gusty, erratic outflow winds. The main
focus for strong storms will be over eastern NM thru this evening.
This will allow outflows to push west through gaps in the central mt
chain tonight, and lead to better moisture for Tuesday as far west
as the ContDvd. Coverage Tuesday will likely increase again and
force another moisture surge farther west to the Arizona border
through Wednesday. The northwest plateau will be the more likely
location to remain dry with fair to poor recoveries and hot temps
through this period. Temps elsewhere will trend slightly cooler with
improving overnight recoveries. Precip amounts between one half inch
and one inch may cover a widespread area of eastern NM while more
spotty footprints of wetting rainfall impact western NM.

Changes will begin Thursday as the upper high breaks down into
northern Mexico while an upper trough takes shape along the west
coast. Shower and storm coverage will focus more into southern and
eastern NM while humidities trend much drier west of the Cont Dvd,
particularly over the northwest plateau. Overnight recoveries may
even become poor by Friday morning. Models continue to advertise a
stronger push of west/southwest flow aloft with the approaching
upper trough Friday. Flow aloft increases even more Saturday and
Sunday with potential for critical fire wx conditions, particularly
across central and western NM. Models have been consistent with deep
mixing, warmer temps, unstable conditions, single digit minimum
humidity values, and poor to fair recoveries. Green up and recent
rains may play a role in holding off on issuance of any red flag
warnings for eastern NM during this fire growing pattern.

Guyer

&&

.AVIATION...
18Z TAF CYCLE
Moist southeast low level flow over eastern NM moving westward
beneath an upper ridge over western NM will set the stage for an
active afternoon and evening east of the Rio Grande Valley. SHRA/
TSRA developing over the central high terrain at 18Z will move S/SE
near 15kt and merge into clusters over eastern NM thru 00Z. Any
direct hits will produce strong outflow winds, brief MVFR vsbys
with brief heavy rain, and perhaps some hail. These storms will
force gap winds into the Rio Grande Valley aft 02Z, which may
become strong for a couple hours, especially at KABQ. Even a few
SHRA may develop along this boundary as it surges through the
valley. Precip will taper off to a mid level cloud deck overnight.
Another active day is on tap Tuesday.

Guyer

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  54  92  54  92 /   5   5   5   0
Dulce...........................  46  85  44  84 /   5  10  10  10
Cuba............................  52  87  51  88 /  10  20  30  10
Gallup..........................  46  89  46  89 /   5  10   5   5
El Morro........................  44  84  44  85 /   5  10  10  10
Grants..........................  48  88  49  88 /   5  10  10  10
Quemado.........................  57  85  58  85 /   5  10  10  10
Glenwood........................  51  94  49  93 /  10  10   5   5
Chama...........................  43  78  43  79 /  20  30  20  30
Los Alamos......................  60  79  57  79 /  30  40  40  30
Pecos...........................  49  79  48  80 /  40  40  50  30
Cerro/Questa....................  47  77  46  77 /  40  40  40  40
Red River.......................  40  70  39  71 /  50  60  50  50
Angel Fire......................  39  70  37  71 /  50  60  50  50
Taos............................  47  80  44  80 /  30  30  40  30
Mora............................  47  74  46  75 /  50  60  50  40
Espanola........................  60  85  57  85 /  20  20  20  20
Santa Fe........................  58  82  55  82 /  30  30  50  20
Santa Fe Airport................  55  86  53  85 /  20  20  30  20
Albuquerque Foothills...........  64  90  62  89 /  10  20  30  10
Albuquerque Heights.............  66  91  63  90 /  10  10  30  10
Albuquerque Valley..............  64  92  62  91 /  10  10  20  10
Albuquerque West Mesa...........  63  91  61  91 /  10  10  20  10
Los Lunas.......................  62  93  60  93 /  10  10  20  10
Rio Rancho......................  63  91  62  90 /  10  10  20  10
Socorro.........................  61  94  61  93 /  10  10  20  20
Sandia Park/Cedar Crest.........  50  86  51  86 /  20  20  40  20
Tijeras.........................  57  88  56  87 /  10  20  40  20
Moriarty/Estancia...............  51  85  51  85 /  20  30  30  20
Clines Corners..................  53  80  52  80 /  30  50  50  30
Gran Quivira....................  56  86  55  85 /  10  30  40  20
Carrizozo.......................  62  88  61  88 /  10  20  40  20
Ruidoso.........................  50  80  51  79 /  30  50  50  40
Capulin.........................  49  77  49  75 /  50  60  60  50
Raton...........................  49  80  48  79 /  40  60  50  40
Springer........................  46  81  46  80 /  40  60  50  40
Las Vegas.......................  50  77  48  78 /  40  60  50  40
Clayton.........................  55  81  55  80 /  30  60  60  40
Roy.............................  50  79  51  80 /  40  60  60  40
Conchas.........................  59  85  58  84 /  40  50  60  30
Santa Rosa......................  56  85  56  84 /  40  50  60  30
Tucumcari.......................  59  87  59  86 /  40  50  60  30
Clovis..........................  60  84  59  83 /  20  30  60  30
Portales........................  61  85  61  84 /  30  30  60  30
Fort Sumner.....................  61  86  61  85 /  40  40  60  30
Roswell.........................  64  90  65  89 /  20  20  60  20
Picacho.........................  58  84  58  85 /  30  30  60  30
Elk.............................  54  81  55  82 /  20  40  50  40

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&

34
Hazardous weather outlook, Jun 5, 4:32 AM MDT, 12 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
432 AM MDT Mon Jun 5 2017

NMZ501>540-061100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
432 AM MDT Mon Jun 5 2017

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

A few strong storms are likely this afternoon and evening between the
Central Mountain Chain and the Texas border, especially across the
Northeast Highlands/Plains where hail to the size of nickels and
winds gusts to near 55 mph are possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Severe storms are possible Tuesday afternoon and evening east of the
Central Mountain Chain, where the main threats will be hail of one
inch in diameter or greater and strong wind gusts of 58 mph or
greater. The main threat area will be along and east of a Raton to
Clines Corners to Ruidoso line.

More strong to potentially severe storms are possible Wednesday
afternoon and evening, mainly south of Interstate 40 and east of
Interstate 25.

.SPOTTER INFORMATION STATEMENT...

Contact local law enforcement or the National Weather Service to
report hail size, wind speeds and any damage that may be related to
severe storms.

11

In the hours before

Special weather statement, Jun 5, 3:34 PM MDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
334 PM MDT MON JUN 5 2017

NMZ515-529-052200-
Northeast Highlands-East Slopes Sangre de Cristo Mountains-
334 PM MDT MON JUN 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SAN MIGUEL COUNTY
UNTIL 400 PM MDT...

At 334 PM MDT, Doppler radar was tracking a strong thunderstorm over
Sapello, or 10 miles north of Las Vegas, moving south at 15 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Las Vegas, Montezuma, El Porvenir, Storrie Lake State Park, Sapello,
Manuelitas and Gallinas.

This includes Interstate 25 between Mile Markers 348 and 354.

&&

LAT...LON 3580 10536 3581 10516 3563 10511 3560 10539
TIME...MOT...LOC 2134Z 356DEG 13KT 3575 10527

44
Special weather statement, Jun 5, 3:38 PM MDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
338 PM MDT MON JUN 5 2017

NMZ515-527-528-052215-
Far Northeast Highlands-East Slopes Sangre de Cristo Mountains-Raton
Ridge/Johnson Mesa-
338 PM MDT MON JUN 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COLFAX COUNTY UNTIL 415
PM MDT...

At 337 PM MDT, Doppler radar was tracking a strong thunderstorm 17
miles north of Cimarron, or 22 miles southwest of Raton, moving
southeast at 15 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Heavy rain will also be possible with this storm.

This storm will remain over mainly rural areas of central Colfax
County.

&&

LAT...LON 3672 10495 3682 10482 3670 10458 3653 10481
TIME...MOT...LOC 2137Z 318DEG 12KT 3675 10482

44
Special weather statement, Jun 5, 3:48 PM MDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
348 PM MDT MON JUN 5 2017

NMZ526-539-052215-
Eastern Lincoln County-South Central Mountains-
348 PM MDT MON JUN 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LINCOLN COUNTY UNTIL 415
PM MDT...

At 348 PM MDT, Doppler radar was tracking a strong thunderstorm near
Jicarilla, or 17 miles northeast of Carrizozo, moving southeast at 15
mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Heavy rain and frequent and dangerous cloud to ground lightning will
also be possible with this storm.

Locations impacted include...
Jicarilla and White Oaks.

&&

LAT...LON 3381 10581 3384 10580 3394 10566 3377 10540
      3358 10564
TIME...MOT...LOC 2148Z 318DEG 12KT 3383 10568

44
Special weather statement, Jun 5, 3:59 PM MDT, 1 hour before
Special Weather Statement
National Weather Service Albuquerque NM
359 PM MDT MON JUN 5 2017

NMZ527-528-530-052230-
Far Northeast Highlands-Union County-Raton Ridge/Johnson Mesa-
359 PM MDT MON JUN 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL UNION AND
SOUTHEASTERN COLFAX COUNTIES UNTIL 430 PM MDT...

At 359 PM MDT, Doppler radar was tracking a strong thunderstorm 15
miles northwest of Farley, or 24 miles southwest of Des Moines,
moving south at 20 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Heavy rain will also be possible with this storm.

Locations impacted include...
Farley.

&&

LAT...LON 3658 10431 3664 10409 3636 10393 3629 10425
TIME...MOT...LOC 2159Z 343DEG 15KT 3655 10418

44
Special weather statement, Jun 5, 4:33 PM MDT, 26 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
433 PM MDT MON JUN 5 2017

NMZ527-528-530-052300-
Far Northeast Highlands-Union County-Raton Ridge/Johnson Mesa-
433 PM MDT MON JUN 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL UNION AND
SOUTHEASTERN COLFAX COUNTIES UNTIL 500 PM MDT...

At 433 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles north of Farley, or 23 miles southwest of Des Moines, moving
southeast at 15 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Heavy rain will also be possible with this storm.

Locations impacted include...
Farley.

&&

LAT...LON 3653 10423 3660 10402 3637 10384 3627 10415
TIME...MOT...LOC 2233Z 336DEG 11KT 3650 10410

44
Special weather statement, Jun 5, 4:49 PM MDT, 10 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
449 PM MDT MON JUN 5 2017

NMZ523-533-539-052315-
Eastern Lincoln County-Guadalupe County-Central Highlands-
449 PM MDT MON JUN 5 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL LINCOLN...
SOUTHWESTERN GUADALUPE AND SOUTHEASTERN TORRANCE COUNTIES UNTIL 515
PM MDT...

At 449 PM MDT, Doppler radar was tracking a strong thunderstorm 16
miles northeast of Corona, moving southeast at 10 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Heavy rain will also be possible with this storm.

Locations impacted include...
Duran.

&&

LAT...LON 3443 10553 3452 10534 3434 10514 3420 10542
TIME...MOT...LOC 2249Z 328DEG 8KT 3442 10539

44

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 6:15 PM MDTSpecial Weather StatementABQChaves30 min
Jun 5, 12:43 PM MDTSpecial Weather StatementABQLos Alamos32 min
Jun 5, 2:06 PM MDTSpecial Weather StatementABQMora24 min
Jun 5, 2:30 PM MDTSpecial Weather StatementABQMora30 min
Jun 5, 2:41 PM MDTSpecial Weather StatementABQMora34 min
Jun 5, 2:47 PM MDTSpecial Weather StatementABQColfax28 min
Jun 5, 2:53 PM MDTSevere Thunderstorm WarningABQMora, San Miguel33 min
Jun 5, 3:02 PM MDTSpecial Weather StatementABQMora28 min
Jun 5, 3:19 PM MDTSpecial Weather StatementABQColfax26 min
Jun 5, 3:34 PM MDTSpecial Weather StatementABQMora26 min
Jun 5, 3:38 PM MDTSpecial Weather StatementABQColfax37 min
Jun 5, 3:48 PM MDTSpecial Weather StatementABQLincoln27 min
Jun 5, 3:59 PM MDTSpecial Weather StatementABQColfax31 min
Jun 5, 4:06 PM MDTSevere Thunderstorm WarningABQColfax39 min
Jun 5, 4:33 PM MDTSpecial Weather StatementABQUnion27 min
Jun 5, 4:49 PM MDTSpecial Weather StatementABQTorrance26 min
Jun 5, 5:15 PM MDTSpecial Weather StatementABQ30 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.